MAUDE Adverse Event Report: VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD PLUS VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other report with the lot number (943124).The device was not returned to vasorum ltd.For examination.Attempts to obtain final patient status were unsuccessful other than it being reported that the snaring procedure was successful.It was not determined if the hospital had actually submitted the medwatch report to the fda.As the time of closing out this event, vasorum ltd did not identify or receive any official fda medwatch correspondence.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd.
 
Event or Problem Description
A medwatch report form was received which stated that the 6f celt acd closure device was mal-deployed and intraluminal in the right common femoral artery.The mal-deployed closure device was immediately retrieved successfully.An update was received on (b)(6) 2025 informing that the embolized implant was retrieved successfully by a snare.Attempts to obtain final patient status were unsuccessful.

Brand Name
CELT ACD PLUS VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key22183532
Report Number3009984513-2025-00007
Device Sequence Number18289676
Product Code MGB
UDI-Device Identifier05391530280679
UDI-Public(01)05391530280679(17)270604(10)943124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKCLT-06
Device Lot Number943124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight62 KG